Lower bound of mass in a chemotactic model with advection and absorbing reaction

Jaewook Ahn, Kyungkeun Kang, Junha Kim, Jihoon Lee

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)


We consider a mathematical model motivated by the studies of coral broadcast spawning in spatial dimensions two and three. We establish the local and global well-posedness of regular solutions for the model. We also prove that the total mass of the egg (sperm) density asymptotically approaches a strictly positive constant, provided that the efficiency of the absorbing reaction is strong enough.

Original languageEnglish
Pages (from-to)723-755
Number of pages33
JournalSIAM Journal on Mathematical Analysis
Issue number2
Publication statusPublished - 2017

Bibliographical note

Funding Information:
The work of the second author was supported by NRF-2014R1A2A1A11051161 and NRF-20151009350. The work of the third author was supported by the Chung-Ang University Research Scholarship Grants in 2014. The authors express sincere gratitude to the anonymous referees for their helpful remarks.

Publisher Copyright:
© 2017 Society for Industrial and Applied Mathematics.

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Lower bound of mass in a chemotactic model with advection and absorbing reaction'. Together they form a unique fingerprint.

Cite this